Volume 15 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – T
Tacoma, Cara
Divisor concepts for mosaics of integers
Tademy, Kaitlin
Unoriented Links and the Jones Polynomial
Tait, Michael
Sidon sets and 2-caps in $\mathbb{F}_3^n$
Takano, Nao
How false is Kempe's proof of the Four Color Theorem? (Part II)
Talisse, James
Toeplitz subshifts with trivial centralizers and positive entropy
Tammen, Sarah
Double bubbles in hyperbolic surfaces
Optimal Transportation with Constant Constraint
Tan, Hanqiu
Asymptotic expansion of Warlimont functions on Wright semigroups
Tannenbaum, Erin
A probabilistic heuristic for counting components of functional graphs of polynomials over finite fields
Tarfulea, Nicoleta
A mathematical model for the emergence of HIV drug resistance during periodic bang-bang type antiretroviral treatment
Tarry, Charlotte
Conjugation diameter of the symmetric groups
Tatham, Logan
A variational approach to a generalized elastica problem
Taylor, Dewey
Decline of pollinators and attractiveness of the plants
Taylor, Montgomery
Zero-divisor ideals and realizable zero-divisor graphs
Taylor, Ronald
Domination with decay in triangular matchstick arrangement graphs
Taylor, Scott
New examples of Brunnian theta graphs
Tefera, Akalu
On proofs of certain combinatorial identities
Telatovich, Adam
The kernel of the matrix i\cdot j mod n when n is prime
Temba, Matthew
Trading cookies in a gambler's ruin scenario
Temple, Bobby
Terai, Kengo
Existence of positive solutions for an approximation of stationary mean-field games
Terrett, Gwyneth
A logistic two-sex model with mate-finding Allee effect
Teymuroglu, Zeynep
Alternative resources for funding and supporting undergraduate research
Themistoclakis, Woula
Some investigations on a class of nonlinear integrodifferential equations on the half-line
Thomas, Jeremy
Six variations on a theme: almost planar graphs
Thomas, Kyle
Investigating root multiplicities in the indefinite Kac--Moody algebra $E_{10}$
Thompson, Alyson
Reidemeister moves in Gauss diagrams
Thomson, Colin
Affine hyperbolic toral automorphisms
Thornburg, Celeste
On distances and self-dual codes over F_q[u]/(u^t)
Throckmorton, Morgan
Timmons, Max
Symplectic embeddings of 4-dimensional ellipsoids into polydiscs
Tobin, Matt
Frame theory for binary vector spaces
Tom, Foster
The number of rational points of hyperelliptic curves over subsets of finite fields
Tomforde, Mark
Frame theory for binary vector spaces
Tomisaki, Ryota
Existence of positive solutions for an approximation of stationary mean-field games
Toppin, Kelly
On Three Open Questions Concerning Groups With Perfect Order Subsets
Torrence, Bruce
An Iterative Strategy for Lights Out on Petersen Graphs
Torrence, Johanna
Extending hypothesis testing with persistence homology to three or more groups
Torrence, Robert
An Iterative Strategy for Lights Out on Petersen Graphs
Toruno, Yasser
Average reductions between random tree pairs
Tran, Anh
On nonabelian representations of twist knots
Tran, Khang
Zeros of polynomials with four-term recurrence
Traub, Cynthia
The zipper foldings of the diamond
Traynor, Lisa
The surgery unknotting number of Legendrian links
Treinen, Ray
Trenk, Ann
A simple proof characterizing interval orders with interval lengths between 1 and k
Trettenero, Philip
The zipper foldings of the diamond
TreviƱo, Enrique
On generalizing happy numbers to fractional base number systems
The Multi-Dimensional Frobenius Problem
Triola, Christopher
Recursive sequences and polynomial congruences
Tripathi, Raghavendra
Finding structure in sequences of real numbers via graph theory: a problem list
Tripp, Jennifer
RNA, local moves on plane trees, and transpositions on tableaux
Troxell, Denise
Labeling crossed prisms with a condition at distance two
On distance labelings of amalgamations and injective labelings of general graphs
Pairwise compatibility graphs: complete characterization for wheels
Truax, Robin
Petal projections, knot colorings and determinants
Truong, Giang
Uniqueness of a three-dimensional stochastic differential equation
Tsegaye, Bineyam
Sets in $\mathbb{R}^d$ determining $k$ taxicab distances
Tsegaye, Eyob
The cyclic graph (deleted enhanced power graph) of a direct product
Tsukerman, Emmanuel
On symplectic capacities of toric domains
Polygonal bicycle paths and the Darboux transformation
Tsutsui, Taiji
Induced trees, minimum semidefinite rank, and zero forcing
Tu, Wenda
Finding cycles in the kth power digraphs over integers modulo a prime
Tuck, Anna
Optional unrelated-question randomized response models
Tull-walker, Naeem
Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
Tunno, Ferebee
New confidence intervals for the AR(1) parameter
Turchaninova, Alice
Analytical solution of a one dimensional thermistor problem with Robin boundary condition
Turgut, Melih
Some characterizations of 3-type slant helices in Minkowski space-time
Turner, Hannah
Harnack's Inequality for Second Order Linear Ordinary Differential Inequalities
Turner, Zachary
Invariant polynomials and minimal zero sequences
Tymoczko, Julianna
RNA, local moves on plane trees, and transpositions on tableaux